| Model Number |
02.12.T3I4R |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to a loose tibia after about 10 years and 6 months from primary surgery.The surgeon revised the cemented s4 femur to a gmk-revision cemented p.S.S4 femur, revised the cemented fixed t3-i4 tibial tray to a gmk-revision s3 tibial tray, and revised the 14mm s4 insert to a p.S.10mm s3 insert.
Additional Manufacturer Narrative
Batch review performed on 24 june 2026: lot.153121: (b)(4) items manufactured and released on 07-jan-2016.Expiration date: 2020-dec-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.